# SDR SWAA2022060806424

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF HAS A MISSING 'BLIND' INSERT ON THE O/B EDGE. IDENTIFIED PANEL 241ADF IAW SRM 53-00-50-0I-1 TABLE 6 AND FIGURE 6. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.E.(2).(B) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED 3 EA. INSERTS IAW SRM 53-00-50-2R-6 PARAGRAPH 3.B. REMOVED DAMAGE FROM AN APPROX. 5'X1' AREA OF FULL DEPTH CORE AND BOTH FACE SHEETS FROM THE PANEL'S FORWARD OUTBOARD EDGE AND CLEANED REPAIR AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.A AND C-E. INSTALLED 1 EA. BLIND INSERT USING BMS5-28TYPE19 POTTING COMPOUND LOT NUMBER AK2AP8108K; CURED POTTING COMPOUND UNDER HEAT LAMP; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S.(2).; WORK ALSO ACCOMPLISHED IAW DRAWING 147A5810 SHEET 88.
